# SDR DALA13020763133

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY TRACK LOCATED BETWEEN FR 12 TO FR 14 AND -Y81.  REWORKED DUMMY TRACK  AND FOUND WITHIN LIMITS IAW SRM 53-11-14 PARA 4A FIG 103, PAGES 111/112.
